# SDR REXA2025121201022

- Difficulty date: October 31, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE STRUCTURE OVER STGR23L SPLICE BTW FS469.00 / FS485.00 AT FWD BAGGAGE COMPARTMENT INTERNAL FUSELAGE STRUCTURE OVER STGR23L SPLICE BTW FS469.00 / FS485.00 AT FWD BAGGAGE COMPARTMENTWAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
